# SDR A6WA2013073141123

- Difficulty date: July 21, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Stiffener
- Part number: 600103892
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG UPPER WING SKIN STIFFENER IS CRACKED. R & R WITH NEW PN 600-10389-2 IAW SRM 51-21-11, 51-25-06, 51-25-16, 51-42-11, 51-42-21.
